Diarrhea is found among people who take Isoniazid, especially for people who are male, 60+ old , have been taking the drug for 1 - 6 months, also take medication Pyrazinamide, and have Hiv infection . We study 8,285 people who have side effects while taking Isoniazid from FDA and social media. Among them, 206 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Isoniazid has active ingredients of isoniazid. It is often used in tuberculosis. (latest outcomes from Isoniazid 10,293 users)
Diarrhea has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, crohn's disease, pain (latest reports from 264,431 Diarrhea patients).
On Oct, 18, 2016
8,285 people reported to have side effects when taking Isoniazid.
Among them, 206 people (2.49%) have Diarrhea
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi I've recently found out that im hiv + with CD4 232 and was forced to start treatment tenofovir disoproxil,emtricitabine and efavirenz in one tablets,before starting treatment i had no symtomps but now i have devoloped rash al over my body since starting arvs. On my 3rd month visit at ...
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both ...
Hello Im a 59 years old female with episodes of hypertension. I take lisinopril 2.5 when needed since for the most part my bp is low...I know when my pressure is up because I get diarrhea among other symptoms. Lately I have noticed that when my bp is low I also get diarrhea...
have only taken symvastatin since mid July and it took me few weeks to question the loose stools. Too my surprise the statins was doing more then just leg cramps. My name is Jackie and my cholesterol hovers around 200.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.